# SDR REXA2015042200438

- Difficulty date: April 22, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 18,426 hours, 11,919 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rub Strip
- Condition: Worn
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-440-301 & 900-54-440-301 RIGHT LOWER CORE COWL AFT EDGE STRIP IS WORN THRU AT THE OTBD END IAW SRM 54-23-00-201-007-A01.  SEGMENT REPAIR SRS737.  R & R DAMAGED SEGMENT OF RUB STRIP ON RT LOWER FWD CORE COWL AFT EDGE IAW SRM 54-23-00.
